# SDR IPXA2025070524243

- Difficulty date: June 20, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148U390443
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  STRINGER CRACK, AFT SIDE OF BS 2377 S5L.   ACCOMPLISHED REPAIR IAW EO-94407-REQ 1. REV 1 AND EGAT EI  F2025A53M-1291, REV 2.
